MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA CH CALCIUM_2 (CA_2)

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA CH CALCIUM_2 (CA_2)
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside united states (ous) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding discordant elevated calcium_2 (ca_2) results obtained on samples from three patients on an atellica ch 930 analyzer when compared to the historical results.Siemens healthcare diagnostics is investigating the event.
 
Event or Problem Description
The customer reported discordant elevated calcium_2 (ca_2) three patient sample results were obtained on an atellica ch 930 analyzer when compared to the historical results.The discordant results were reported to the physician(s), who questioned the results.The customer has not provided the repeat results for these patient samples.The correct results are unknown for these patients.There are no known reports of patient intervention or adverse health consequences due to the discordant elevated calcium_2 (ca_2) results.
 
Additional Manufacturer Narrative
Additional information (20-sep-2024): siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.A customer service engineer (cse) inspected the instrument and performed standard troubleshooting that included replacing the r1 probe, performing alignments and performing instrument maintenance (cleaning).Based on the information provided, hsc concludes the probable cause of the discrepant ca_2 results was due to instrument related issues.The actions taken by the cse were part of normal troubleshooting/maintenance for issues of this nature.The device is performing within specifications.No further evaluation is required.In section h6, the investigation finding and investigation conclusion codes were updated.Initial mdr was filed on 19-sep-2024.

Brand Name
ATELLICA CH CALCIUM_2 (CA_2)
Common Device Name
CALCIUM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict avenue
tarrytown NY 10591 5097
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive po box 6101
registration # 2517506
newark DE 19714 6101
Manufacturer Contact
eiman sulieman
500 gbc drive
po box 6101
newark, DE 19714-6101
7372808688
MDR Report Key20258602
Report Number2432235-2024-00207
Device Sequence Number20830028
Product Code CJY
UDI-Device Identifier00630414220697
UDI-Public(01)00630414220697(10)242227(17)250401
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K083386
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2025
Device Model NumberN/A
Device Catalogue Number11097644
Device Lot Number242227
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/28/2024
Supplement Date Received by Manufacturer09/20/2024
Initial Report FDA Received Date09/19/2024
Supplement Report FDA Received Date10/14/2024
Date Device Manufactured04/22/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown